# SDR HEEA0016719

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lower Housing
- Part number: 4638201004
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SHAFT SEAT WORN.
